| Model Number |
3163 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Inadequate Pain Relief (2388)
| Date of Event |
03/06/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Further information has been requested but not yet received.Date of event is estimated.
Event or Problem Description
Related manufacturer reference number: 1627487-2024-07730.It was reported that following multiple falls patient experienced ineffective therapy, both patients leads have high impedances and patient is unable to enter mri mode.As a result, surgical intervention may be undertaken to address the issue.
Event or Problem Description
Additional information indicates that patient was also experiencing pain at ipg site.Surgical intervention was undertaken on (b)(6) 2024 wherein ipg and leads were explanted and replaced to address the issue.
Additional Manufacturer Narrative
Correction e1- initial reporter information updated.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.